# SDR SWAA2023041012318

- Difficulty date: March 3, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Depressor
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT REVEAL DEPRESSOR LOCATED AT BS 294.5 AND STR 9R AT FWD GALLEY AREA 2023-142992<[01] REPLACED REVEAL DEPRESSOR LOCATED AT BS 294.5 AND STRINGER 9R AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02; DWG # 141A8370 SHEET 9; REV D. AND EA # M-21-153-03542 REV A.;[02] CORRECTED STEP 1. REPLACED REVEAL DEPRESSOR LOCATED AT BS 294.5 AND STRINGER 9R AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02; DWG # 141A8370 SHEET 9; REV D. AND EA # M-21-153-03542 REV A. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] REPLACED REVEAL DEPRESSOR LOCATED AT BS 294.5 AND STRINGER 9R AT FWD GALLEY AREA. IAW B737-700 SRM 51-40-02; DWG # 141A8370 SHEET 9; REV D. AND EA # M-21-153-03542 REV A. ?SEE INDIVIDUAL SIGNOFFS BELOW.
